Title: A Series Expansion of Conway's Generalised Solid-Angle Formulas
Authors: POMME STEFAANPAEPEN JAN
Citation: NUCLEAR INSTRUMENTS AND METHODS IN PHYSICS RESEARCH, SECTION A vol. 579 p. 272-274
Publisher: ELSEVIER SCIENCE BV
Publication Year: 2007
JRC N°: JRC38143
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC38143
Type: Contributions to Conferences
Abstract: A series expansion is presented of Conway's solid-angle formula for two parallel, non-coaxial disks. Similar equations for non-axial, parallel ring and point sources are verified, as well as a quickly converging integral representation for the solid angle of two coaxial disks. Their performance is tested by comparison with results from a numerical integration method.
JRC Institute:Institute for Reference Materials and Measurements

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.